# SDR DALA2018040202126

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 59,307 hours, 25,512 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Leaking
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO A LEFT HYDRAULIC SYSTEM FAILURE.  ALTERNATE GEAR PROCEDURES USED TO LOWER GEAR.  ON LANDING,  THE RT MAIN BRAKE CAUGHT FIRE AND THE FIRE DEPT. EXTINGUISHED.  FOUND THE NR 3 SPOILER PCA LEAKING. REPLACED THE PCA IAW AMM 27-61.  LEAK AND OPS CHECKED OK.
